# SDR AALA950964

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Condition: Needed Resecure
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHTS AT LEFT AISLE BETWWEN PASSENGER SEAT ROWS 3 THROUGH 8 INOPERATIVE. RESECURED LOOSE EMERGENCY EXIT LIGHT CONNECTOR AT PASSENGER SEAT ROW 8B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
